Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa side-effects/weight gain

Posted by Mary on June 9, 1999, at 17:30:05

In reply to Re: Celexa side-effects/weight gain, posted by Susie on June 9, 1999, at 0:33:21


> I have been on Prozac for over a year. Inspite of the past five months training to walk a marathon which I will do next week, I have not lost one pound. I walked 93 miles this month. My new doctor told me yesterday numerous patients have gained on Prozac. He switched me to Celexa so we'll see what happens. What is it? Do we have to be thin and miserable or fat and happy??




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mary thread:3323